# SDR ASAA2017061721115

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 28,156 hours, 8,408 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  ACFT GROUNDED.  PERFORMED BITE AND FOUND FAULTS 49-41011, 49-11019, 49-11021 AND 49-61223.  PERFORMED FIM 49-40, TASK 802, 49-10, TASK 801, 49-10, TASK 802, AND 49-60, TASK 812.  ALL CHECKED GOOD.  AFTER STARTING APU IAW FIM TASKS AND RECHECKING BITE, NO FAULTS INDICATED.
